MAUDE Adverse Event Report: CAREFUSION GRAVITY SET 60DP CKV 2SMS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION GRAVITY SET 60DP CKV 2SMS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 47233E
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 1008-000-072 products were received rather than 47233e - gravity set 60dp ckv 2sms dehp free.The following information was provided by the initial reporter: material no: 47233e batch no: unknown.It was reported the customer received the wrong items in the package.Bd acct executive (b)(6) 2020 @7:41 pm: we were supposed to send 47233e.What arrived was 1008-000-072.One box had the right product code on it 47233e, but the contents were 1008-000-072.Bd account exec: (b)(6) 2020 @3:29 pm: customer was in dire need of this product and we sent the wrong product.We did so w/ 2 cases, and 1 case said it was the right product with the wrong item in it.Bd account exec: 21 jul 2020 @ 12:38pm: customer just called very disappointed as they said 3 cases of luer caps arrived, and it appears the wrong product was sent.It was a product # i don¿t see in our catalog, 108000072.Bd acct executive (b)(6) 2020 @12:24 pm: shipment arrived, but two of the cases were the wrong item, and one of the cases has a sticker as though it¿s the right item but has the same luers in the box.
 
Additional Manufacturer Narrative
A complaint of incorrect product in package was received from the customer.A device history record review could not be performed on model 47233e because a lot number was not provided by the customer.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that 1008-000-072 products were received rather than 47233e - gravity set 60dp ckv 2sms dehp free.The following information was provided by the initial reporter: material no: 47233e, batch no: unknown.It was reported the customer received the wrong items in the package.Bd acct executive 21 jul 2020 at 7:41 pm: we were supposed to send 47233e.What arrived was 1008-000-072.One box had the right product code on it 47233e, but the contents were 1008-000-072.Bd account exec: 21 jul 2020 at 3:29 pm: customer was in dire need of this product and we sent the wrong product.We did so w/ 2 cases, and 1 case said it was the right product with the wrong item in it.Bd account exec: 21 jul 2020 at 12:38pm: customer just called very disappointed as they said 3 cases of luer caps arrived, and it appears the wrong product was sent.It was a product # i don¿t see in our catalog, 108000072.Bd acct executive 21 jul 2020 at 12:24 pm: shipment arrived, but two of the cases were the wrong item, and one of the cases has a sticker as though it¿s the right item but has the same luers in the box.

Brand Name
GRAVITY SET 60DP CKV 2SMS DEHP FREE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10400031
Report Number9616066-2020-02407
Device Sequence Number2938483
Product Code FPA
UDI-Device Identifier10885403235443
UDI-Public10885403235443
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number47233E
Device Catalogue Number47233E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;